Alert archive / North Carolina / Flash Flood Warnings in 2022

Flash Flood Warning 3, NWS Raleigh, NC

May 7, 2022Wake County, North Carolina

NWS Raleigh, NC issued this flash flood warning at May 7, 2022, 4:54 PM EDT for Wake County, North Carolina. It was in force for 97 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2022, 4:54 PM EDT (20:54 UTC)
Expired
May 7, 2022, 6:31 PM EDT
In force
97 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Wake County, NC

The radar

The Raleigh/Durham radar (KRAX), 28 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 5:05 PM EDTFLASH FLOOD3 Ssw Raleigh, NCTHE ROCKY BRANCH GAGE AT PULLEN PARK IN RALEIGH REACHED MINOR FLOOD STAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2022-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2022-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
964 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

767 
WGUS52 KRAH 072054
FFWRAH
NCC183-072245-
/O.NEW.KRAH.FF.W.0003.220507T2054Z-220507T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
454 PM EDT Sat May 7 2022

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Central Wake County in central North Carolina...

* Until 645 PM EDT.

* At 454 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts up to 0.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Raleigh, Cary, Garner, Morrisville, Knightdale, William B Umstead 
  State Park and Carpenter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3585 7886 3580 7845 3570 7854 3579 7891
      3579 7890

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

CBL
2 follow-up statements
274 
WGUS72 KRAH 072149
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
549 PM EDT Sat May 7 2022

NCC183-072245-
/O.CON.KRAH.FF.W.0003.000000T0000Z-220507T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wake NC-
549 PM EDT Sat May 7 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT THIS 
EVENING FOR CENTRAL WAKE COUNTY...

At 549 PM EDT, Doppler radar indicated that the persistent area of 
showers and thunderstorms over south Raleigh produced between 1.5 
and 2.5 inches of locally heavy rain. While the heavy rain has 
shifted south of the area, run-off will continue, especially in 
areas where creeks and streams are running near or over bankful.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Raleigh and Cary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3582 7875 3581 7850 3572 7856 3578 7876
      3579 7875

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

CBL
877 
WGUS72 KRAH 072231
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
631 PM EDT Sat May 7 2022

NCC183-072241-
/O.CAN.KRAH.FF.W.0003.000000T0000Z-220507T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wake NC-
631 PM EDT Sat May 7 2022

...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL WAKE COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3582 7875 3581 7850 3572 7856 3578 7876
      3579 7875

$$

PWB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at May 7, 2:08 PM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, May 7, 2:08 PM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
208 PM EDT Sat May 7 2022

.SYNOPSIS...
An upper level low will drag a surface cold front through the area
this evening, bringing a period of cloudy skies and well below
normal temperatures to the area on Sunday. Below normal temperatures
and dry weather are expected for much of the upcoming week as the
upper low stalls offshore, but rainfall chances will return late in
the week.

&&

.NEAR TERM /TODAY AND TONIGHT/...
As of 208 PM Saturday...

An upper level low remains positioned over northern VA this
afternoon, with a series of weak shortwave troughs rotating with the
flow. One such wave is making its way through central NC at present
and has allowed scattered showers and isolated thunderstorms to
develop since noon. Most of the activity has been focused along and
south of a surface cold frontal boundary which stretched across the
northern Coastal Plain as of 17Z. Pre-frontal BL heating into the
mid 70s, along with steepening mid level lapse rates and cold
advection aloft, has allowed for an area of 500-1000 J/KG MLCAPE
ahead of the front. Several of these small storms appear to be
capable of producing small hail given the low nature of the freezing
level, and this will continue to be the main story through early
evening. Once daytime heating is lost and BL stabilization takes
place, the thunder threat will come to an end. Rainfall chances will
quickly drop off shortly thereafter as subsidence behind the
departing wave takes shape. The only exception will be in the
northern Coastal Plain as yet another shortwave trough will keep
cyclonic flow in place through early Sunday morning. Elsewhere,
conditions will dry out this evening.

As the surface cold front makes its way through the area this
evening, winds will become northerly, cold advection will increase,
and cloud cover will expand considerably. Lows tonight will be in
the mid 40s in the north and lower 50s in the south. Had it not been
for the cloud cover and breezy northerly winds, lows would likely be
5-8 degrees cooler.

&&

.SHORT TERM /SUNDAY AND SUNDAY NIGHT/...
As of 208 PM Saturday...

Sunday will see continued, persistent northerly flow along with
extensive cloud cover. Yet another weak shortwave trough associated
with the slow moving upper low will move through far northeastern NC
on Sunday, clipping the northern Coastal Plain in the process.
Previous forecasts mentioned 20-30 PoPs in that area and that still
seems prudent given today's 12Z guidance. Elsewhere it will be dry,
but cool. Highs tomorrow will struggle mightily and will barely make
it out of the lower to mid 50s area-wide, nearly 20 to 25 degrees
below normal for early May. Given the cool day, lows tomorrow night
will also be on the chilly side with readings bottoming out in the
low to mid 40s.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
As of 208 PM Saturday...

Central NC will remain sandwiched between an anomalous upper-level
low off the North Carolina coast and a strong mid-level ridge across
the central US for much of the extended period. At the surface, an
offshore area of low pressure will remain relatively stationary
through early next week, before slowly drifting south and then west
into Georgia/Florida by next weekend. This pattern will promote a
cool north/northeasterly surface flow across central NC resulting in
below average highs in the mid to upper 60s to lower 70s Monday-
Wednesday, to near normal highs in the mid to upper 70s to lower 80s
Thursday - Saturday. As the low begins to migrate westward, cloud
cover will expand from east to west late next week. This, combined
with the continued, cool northeasterly surface flow may require some
additional lowering of daytime highs Thursday/Friday at future
forecast updates. Otherwise, below normal lows in the mid 40s to
lower 50s are expected Monday-Wednesday, and back to near to above
normal lows in the upper 50s to lower 60s Thursday through Saturday.

Ensemble guidance suggests increasing chances for rain starting
Thursday as the low migrates southwestward and lower-level moisture
transport increases across the southeast. However, confidence in
POPs is relatively low Thursday given models tend to struggle with
the evolution of upper-lows 5 days in advance. Thus, decided to
maintain just slight (northwest) to low-end chance POPs (south and
east) peaking Thursday afternoon.  From Friday onward there appears
to be relatively good model agreement suggesting that the North
Atlantic sub-tropical high will re-establish itself across the
Carolinas. Increasing east/southeasterly flow along the western
ridge of the offshore high will return dew points back into the low
to mid 60s by Friday afternoon. As such, models are hinting at
increasing PWAT and instability Friday and Saturday which may
support a period of heavier rain and thunderstorms. While it is a
bit too early to get into specifics, given the close proximity of
the upper low and its associated wind field, future shifts will need
to monitor for severe weather as we get closer to next weekend.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
As of 208 PM Saturday...

Scattered VFR showers have developed as expected with even a few
isolated thunderstorms noted as well. Showers are mainly affecting
the Triad sites at present but RDU/RWI/FAY should see a few hours of
showers later this afternoon as a weak upper shortwave and
associated surface cold front move through the area. Threat of
thunder should dissipate just before 00Z with the loss of daytime
heating, and all showers should dissipate completely by 01Z-03Z.
After that, we will enter a fairly prolonged period of northerly
flow with IFR cigs which will linger through at least early Sunday
afternoon.

Outlook: Conditions will improve Sunday night through Thursday with
mainly VFR weather expected within northerly flow.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Leins
NEAR TERM...Leins
SHORT TERM...Leins
LONG TERM...Luchetti
AVIATION...Leins
Hazardous weather outlook, May 7, 1:00 PM EDT, 3 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
100 PM EDT Sat May 7 2022

NCZ007>011-021>028-038>043-073>078-083>086-088-089-081700-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
100 PM EDT Sat May 7 2022

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Scattered showers and thunderstorms are possible across the area
this afternoon. Small hail up to the size of pennies are possible
with the strongest storms. Storm chances will dissipate quickly
after sunset.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 7, 2:00 PM EDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Raleigh NC
200 PM EDT Sat May 7 2022

NCZ073-074-083-084-071830-
Stanly NC-Anson NC-Richmond NC-Montgomery NC-
200 PM EDT Sat May 7 2022

...A strong thunderstorm will impact portions of Anson, southern
Montgomery, northwestern Richmond and southeastern Stanly Counties
through 230 PM EDT...

At 200 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Troy, moving southeast at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Rockingham, Wadesboro, Ansonville, Polkton, Norwood, Mount Gilead,
Ellerbe, Lilesville, Morven and Peachland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3519 8028 3519 8029 3536 8004 3529 7977
      3521 7966 3519 7966 3517 7962 3512 7957
      3491 7978 3481 8000 3482 8032
TIME...MOT...LOC 1800Z 301DEG 11KT 3525 8003

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Kren
Special weather statement, May 7, 2:19 PM EDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Raleigh NC
219 PM EDT Sat May 7 2022

NCZ021-022-038-039-071900-
Guilford NC-Forsyth NC-Randolph NC-Davidson NC-
219 PM EDT Sat May 7 2022

...A strong thunderstorm will impact portions of eastern Forsyth,
northeastern Davidson, north central Randolph and Guilford Counties
through 300 PM EDT...

At 218 PM EDT, Doppler radar was tracking a strong thunderstorm near
Kernersville, or 9 miles southeast of Walnut Cove, moving southeast
at 15 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Greensboro, Winston-Salem, High Point, Kernersville, McLeansville,
Archdale, Summerfield, Stokesdale, Walkertown and Pleasant Garden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3626 8010 3625 7977 3608 7954 3602 7954
      3585 7979 3591 8005 3611 8026
TIME...MOT...LOC 1818Z 309DEG 14KT 3617 8007

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Kren
Special weather statement, May 7, 2:37 PM EDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Raleigh NC
237 PM EDT Sat May 7 2022

NCZ075>077-071915-
Lee NC-Harnett NC-Moore NC-
237 PM EDT Sat May 7 2022

...A strong thunderstorm will impact portions of northeastern Moore,
northwestern Harnett and Lee Counties through 315 PM EDT...

At 237 PM EDT, Doppler radar was tracking a strong thunderstorm over
Sanford, moving southeast at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sanford, Lillington, Broadway, Cameron, Olivia, Pineview, Lemon
Springs, Gum Springs, Cumnock and Seminole.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3526 7918 3545 7939 3555 7922 3556 7920
      3557 7920 3562 7911 3559 7905 3557 7905
      3554 7902 3552 7897 3554 7895 3544 7876
      3531 7892
TIME...MOT...LOC 1837Z 299DEG 15KT 3545 7920

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Kren
Special weather statement, May 7, 2:47 PM EDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Raleigh NC
247 PM EDT Sat May 7 2022

NCZ075-071930-
Moore NC-
247 PM EDT Sat May 7 2022

...A strong thunderstorm will impact portions of southwestern Moore
County through 330 PM EDT...

At 246 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pinehurst, or 8 miles northwest of Southern Pines, moving southeast
at 10 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Southern Pines, Pinehurst, Aberdeen, Whispering Pines, Pinebluff,
Foxfire, Taylortown, Vass and Seven Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3522 7966 3532 7956 3526 7929 3506 7950
TIME...MOT...LOC 1846Z 297DEG 7KT 3523 7954

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

NTL
Special weather statement, May 7, 3:41 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Raleigh NC
341 PM EDT Sat May 7 2022

NCZ042-077-088-072015-
Johnston NC-Harnett NC-Cumberland NC-
341 PM EDT Sat May 7 2022

...Strong thunderstorms will impact portions of Harnett, northwestern
Cumberland and southwestern Johnston Counties through 415 PM EDT...

At 341 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Angier to Lillington to 10
miles north of Pope AFB. Movement was southeast at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Smithfield, Lillington, Fort Bragg, Dunn, Angier, Benson, Godwin,
Pope AFB, Spring Lake and Erwin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3532 7914 3547 7893 3555 7858 3549 7835
      3538 7825 3528 7851 3532 7854 3530 7858
      3527 7858 3524 7862 3513 7895
TIME...MOT...LOC 1941Z 311DEG 11KT 3548 7861 3537 7883 3532 7901

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Kren
Special weather statement, May 7, 3:56 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Raleigh NC
356 PM EDT Sat May 7 2022

NCZ089-072030-
Sampson NC-
356 PM EDT Sat May 7 2022

...A strong thunderstorm will impact portions of southeastern Sampson
County through 430 PM EDT...

At 356 PM EDT, Doppler radar was tracking a strong thunderstorm near
Clinton, moving east at 10 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clinton, Garland and Turkey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3473 7839 3475 7839 3478 7843 3481 7845
      3484 7849 3486 7849 3487 7851 3488 7851
      3489 7854 3514 7829 3512 7817 3509 7817
      3508 7816 3503 7815 3490 7815 3479 7818
      3471 7837
TIME...MOT...LOC 1956Z 290DEG 10KT 3504 7825

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Kren

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 8:05 PM EDTSevere Thunderstorm WarningRAHCumberland, Sampson40 min
May 6, 8:38 PM EDTSevere Thunderstorm WarningRAHChatham, Durham, Johnston, Orange, Wake41 min
May 6, 8:45 PM EDTSevere Thunderstorm WarningRAHSampson, Wayne, Wilson45 min
May 6, 8:50 PM EDTSpecial Weather StatementRAHPerson25 min
May 6, 8:51 PM EDTSevere Thunderstorm WarningRAHFranklin, Granville, Nash, Vance39 min
May 6, 8:58 PM EDTSpecial Weather StatementRAHDavidson, Guilford, Randolph47 min
May 6, 9:14 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Halifax, Vance, Warren46 min
May 6, 9:14 PM EDTSevere Thunderstorm WarningRAHAlamance, Guilford24 min
May 6, 9:25 PM EDTSevere Thunderstorm WarningRAHAlamance, Davidson, Guilford, Randolph35 min
May 6, 9:59 PM EDTSpecial Weather StatementRAHMontgomery, Stanly46 min
May 7, 12:41 PM EDTSpecial Weather StatementRAHMontgomery34 min
May 7, 12:56 PM EDTSpecial Weather StatementRAHChatham, Lee34 min
May 7, 1:02 PM EDTSpecial Weather StatementRAHAnson28 min
May 7, 1:34 PM EDTSpecial Weather StatementRAHChatham, Lee26 min
May 7, 1:37 PM EDTSpecial Weather StatementRAHGuilford38 min
May 7, 2:00 PM EDTSpecial Weather StatementRAHAnson, Richmond30 min
May 7, 2:19 PM EDTSpecial Weather StatementRAHGuilford41 min
May 7, 2:37 PM EDTSpecial Weather StatementRAHHarnett, Lee38 min
May 7, 2:47 PM EDTSpecial Weather StatementRAHMoore43 min
May 7, 3:41 PM EDTSpecial Weather StatementRAHHarnett34 min
May 7, 3:56 PM EDTSpecial Weather StatementRAHSampson34 min
May 7, 4:03 PM EDTAreal Flood AdvisoryRAHDurham, Orange63 min
May 7, 4:15 PM EDTAreal Flood AdvisoryRAHHarnett, Johnston, Wayne83 min
May 7, 4:26 PM EDTAreal Flood AdvisoryRAHWake28 min
May 7, 4:59 PM EDTSpecial Weather StatementRAHWayne31 min

Nearby

Flash Flood Warnings in North Carolina, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.